MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 RT 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 RT 21MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74027238
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Foreign Body In Patient (2687)
Date of Event 09/06/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a clinical study that the patient had been revised due to a popping sound in the right knee.Intraoperatively the surgeon came across a piece of bone about the size of end of pinkie which was removed as well as did debridement of posterior capsular scar tissue which may have contributed to popping sound.Tibial liner has been replaced but was noted that the liner was well fixed and had not dislodged.
 
Additional Manufacturer Narrative
Correction based on new information received.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4 RT 21MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6456608
Report Number1020279-2017-00239
Device Sequence Number10916174
Product Code JWH
UDI-Device Identifier00885556194935
UDI-Public00885556194935
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Catalogue Number74027238
Device Lot Number11MM08447
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2017
Supplement Date Received by ManufacturerNot provided
07/22/2017
07/22/2017
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date04/25/2017
07/25/2017
09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight81